# SDR SIMA20121227007

- Difficulty date: December 27, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 27,502 hours, 24,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND CORROSION ON LOWER CARGO DOOR CUTOUT.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LOWER CARGO DOOR CUTOUT IAW SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
